# SDR USAA040823

- Difficulty date: August 29, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 55,352 hours
- Component: Airframe, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP, EST. .125 INCH CRACK, STA 500D SGL.  REMOVED AND REPLACED CLIP IAW SRM 51-10-02, 51-40.
